MathSciNet Relay Station
MathSciNet bibliographic data
MR97014 50.00
Kelly, L. M.; Moser, W. O. J. On the number of ordinary lines determined by $n$ points. Canad. J. Math. 10 1958 210–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement